Review: could Crestor cause Tinnitus?
Summary: Tinnitus is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.
We study 57,771 people who have side effects while taking Crestor from FDA and social media. Among them, 247 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Crestor and have Tinnitus >>>
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,057 Crestor users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,147 Tinnitus patients)
On Jan, 25, 2015: 57,771 people reported to have side effects when taking Crestor. Among them, 248 people (0.43%) have Tinnitus.
Time on Crestor when people have Tinnitus * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Tinnitus when taking Crestor * :
Severity of Tinnitus when taking Crestor ** :
|least||moderate||severe||most severe |
How people recovered from Tinnitus ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Blood cholesterol increased (99 people, 39.92%)
- Hypertension (33 people, 13.31%)
- Hypercholesterolaemia (16 people, 6.45%)
- Depression (14 people, 5.65%)
- High blood cholesterol (12 people, 4.84%)
Top co-used drugs for these people * :
- Aspirin (66 people, 26.61%)
- Plavix (31 people, 12.50%)
- Nexium (29 people, 11.69%)
- Toprol-xl (28 people, 11.29%)
- Lisinopril (22 people, 8.87%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tinnitus while taking Crestor?
You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Tinnitus
- support group for people who take Crestor
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone have persistent, ringing tinnitus while taking this drug?
I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
- What can i take for a headache when i am on lexapro (1 answer)
lexapro started only a week ago, feel tightness in jaw and headache, sleeplessness, not sure if lexapro is good for me if i cannot ever take an aspirin or tylenol for sleep.
- Should i take cholestyramine when i am using crestor
I was recently prescribed cholestyramine for chronic diarrhea. Wondering it is safe when I am taking premarin and crestor. Also with high triglycerides.
- I have ringing in the ears. is there anyway of getting rid of it? (1 answer)
I feel this tinnitus was induced from my taking the norgesic forte, that I no longer take for tension headaches. But I do take over the counter aspirin. Can the tinnitus ever go away?
- Nimotop for curing tinnitus?
i have tinnitus and the doctor is giving me nimotop 30 mg is this good?
More questions for: Crestor, Tinnitus
You may be interested at these reviews (Write a review):
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Concerned and worried (1 response)
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
More reviews for: Crestor, Tinnitus
Comments from related studies:
From this study (2 weeks ago):
From this study (3 months ago):
I suspect the ringing in the ears is primarily due to taking Effexor (now generic) because it substantially increases if I miss a dose. I take 70 mg. daily
From this study (7 months ago):
Since the tbi I would have ringing every so often. Then recently it was almost all day. Had back pain and they started me med Pak cortisone. Have been on it before. Ring started.. Also on celebrex for pain. Allergic to asprin, Motrin and all NSAD meds. Stopped celebrex. Ringing stopped. Since I did not start with. 4 cortisone the first day instead of the 6 the pain reappeared. Wanted me to repeat starting with six. Ring started 12 hrs latter.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.